International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2001 / Article

Open Access

Volume 14 |Article ID 271734 | https://doi.org/10.1155/S1048953301000351

Hans Daduna, "Queueing networks - customers, signals, and product form solutions, by X. Chao, M. Miyazawa, and M. Pinedo and Introduction to stochastic networks, by R.F. Serfozo", International Journal of Stochastic Analysis, vol. 14, Article ID 271734, 6 pages, 2001. https://doi.org/10.1155/S1048953301000351

Queueing networks - customers, signals, and product form solutions, by X. Chao, M. Miyazawa, and M. Pinedo and Introduction to stochastic networks, by R.F. Serfozo

Received01 Mar 2000
Revised01 Aug 2001

Abstract

This article has no abstract.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views98
Downloads336
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.